# SDR CALA2024093000721

- Difficulty date: September 25, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 109,988 hours, 25,873 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 LEADING EDGE SLAT DAMAGE, APPROXIMATELY 66 SQUARE INCH SECTION OF THE INBOARD TRAILING EDGE WEDGE DEPARTED THE AIRCRAFT.
